# SDR ASOA2018071844037

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 40,178 hours, 30,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9803044
- Condition: Inoperative
- Location: Ac Bay
- Part time: 26,658 hours, 1,729 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLIGHT 4038 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN WITH POSSIBLE PACK FAILURE WITH NO EICAS MESSAGE. THE AIRCRAFT DIVERTED TO STL WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR SERVICE ON 07/15/2018.
